On locating chromatic number of Möobius ladder graphs

Authors

DOI:

https://doi.org/10.22199/issn.0717-6279-4170

Keywords:

Möbius-ladders, Color code, Locating-chromatic number, Locating coloring

Abstract

In this paper, we are dealing with the study of locating chromatic number of Möbius-ladders. We prove that Möbius-ladders Mn with n even has locating chromatic number 4 if n≠6 and 6 if n=6.

Author Biographies

Redha Sakri, University Djillali Bounaama Khemis Miliana.

Faculty of Sciences and Technology.

Moncef Abbas, University of Science and Technology Houari Boumediene

Faculty of Mathematics.

AMCD & RO,Laboratory.

References

G. Chartrand, D. Erwin, M. A. Henning , P. J. Slater, and P. Zhang, “The locating-chromatic number of a graph”, Bulletin Institute Combinatorial Application, vol. 36, pp. 89-101, 2002.

V. Saenpholphat and P. Zhang, “Conditional resolvability in graphs: a survey”, International journal of mathematics and mathematical sciences, vol. 2004, Art ID. 247096, 2004, doi: 10.1155/S0161171204311403

G. Chartrand, D. Erwin, M. A. Hennings, P. J. Slater, and P. Zhang, “Graphs of order n with locating-chromatic number n-1”, Discrete mathematics, vol. 269, no. 1-3, pp. 65-79, 2003, doi: 10.1016/S0012-365X(02)00829-4

A. Asmiati and E. T. Baskoro, “Characterizing all graphs containing cycles with locating-chromatic number 3”, AIP conference proceedings, vol. 1450, no. 1, pp. 351-357, 2012, doi: 10.1063/1.4724167

E. T. Baskoro and A. Asmiati, “Characterizing all trees with locating-chromatic number 3”, Electronic journal of graph theory and applications, vol. 1, no. 2, pp. 109-117, 2013, doi: 10.5614/ejgta.2013.1.2.4

A. Asmiati, H. Assiyatun, and E. T. Baskoro, “Locating-chromatic number of amalgamation of stars”, Journal of mathematical and fundamental sciences, vol. 43, no. 1, pp. 1-8, 2011, doi: 10.5614/itbj.sci.2011.43.1.1

A. Behtoei and B. Omoomi, “On the locating chromatic number of Cartesian product of graphs”, 2012, arXiv:1106.3453v3

R. K. Guy and F. Harary, “On the Mobius ladders”, Canadian mathematical bulletin, vol. 10, no. 4, pp. 493-498, 1967, doi: 10.4153/CMB-1967-046-4

N. Biggs, R. Damerell, and D. Sands, “Recursive families of graphs”, Journal of combinatorial theory, series B, vol. 12, no. 2, pp. 123-131, 1972, doi: 10.1016/0095-8956(72)90016-0

J. P. McSorley, “Counting structures in the Möbius ladder”, Discrete mathematics, vol. 184, no. 1-3, pp. 137-164, 1998, doi: 10.1016/S0012-365X(97)00086-1

M. Widyaningrum and T. A. Kusmayadi, “On the strong metric dimension of sun graph, windmill graph and Möbius ladder graph”, Journal of physics: conference series, vol. 1008, Art. ID. 012032, 2018, doi: 10.1088/1742-6596/1008/1/012032

N. Indriyani and T. Sri Martini, “Super (a, d)-H-antimagic covering of Möbius ladder graph”, Journal of physics: conference series, vol. 1008, Art. ID. 012047, april 2018, doi: 10.1088/1742-6596/1008/1/012047

W. Tri Budianto and T. Atmojo Kusmayadi, “The local metric dimension of starbarbell graph, KmʘPn graph and Möbius ladder graph”, Journal of physics: conference series, vol. 1008, Art. ID. 012050, 2018, doi: 10.1088/1742-6596/1008/1/012050

M. Munir, A. R. Nizami, Z. Iqbal, and H. Saeed, “Metric dimension of the Möbius ladder”, Ars combinatoria, vol. 135, pp. 249-256, 2017. [On line]. Available: https://bit.ly/330sgJW

M. Ali, G. Ali, M. Imran, A. Q. Baig, and M. K. Shafiq, “On the metric dimension of Möbios ladders”, Ars combinatoria, vol. 105, pp. 403-410, 2012. [On line]. Available: https://bit.ly/3e4q8XC

A. Rojas and K. Diaz, “Distance labelings of Möbius ladders”, Degree of Bachelor of Science, Worcester Polytechnic Institute, 2013. [On line]. Available: https://bit.ly/3303PfC

M. J. Punitha and S. Rajakumari, “Skew chromatic index of comb, ladder and Möbius ladder graphs”, International journal of pure and applied mathematics, vol. 101, no. 6, pp. 1003-1011, 2015, doi: 10.12732/ijpam.v101i6.18

Published

2021-04-29

How to Cite

[1]
R. Sakri and M. . Abbas, “On locating chromatic number of Möobius ladder graphs”, Proyecciones (Antofagasta, On line), vol. 40, no. 3, pp. 659-669, Apr. 2021.

Issue

Section

Artículos